标题:An upwind finite-volume element scheme and its maximum-principle-preserving property for nonlinear convection-diffusion problem
作者:Gao, Fuzheng; Yuan, Yirang; Yang, Danping
作者机构:[Gao, Fuzheng; Yuan, Yirang; Yang, Danping] Shandong Univ, Sch Math & Syst Sch, Jinan 250100, Peoples R China.
通讯作者:Gao, F
通讯作者地址:[Gao, FZ]Shandong Univ, Sch Math & Syst Sch, Jinan 250100, Peoples R China.
来源:INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS
出版年:2008
卷:56
期:12
页码:2301-2320
DOI:10.1002/fld.1623
关键词:nonlinear; convection-diffusion equation; finite-volume element method;; maximum principle; upwind method
摘要:For a class of nonlinear convection-diffusion equation in multiple space dimensions, a kind of upwind finite-volume element (UFVE) scheme is put forward. Some techniques, such as calculus of variations, commutating operators and prior estimates, are adopted. It is proved that the UFVE scheme is unconditionally stable and satisfies maximum principle. Optimal-order estimates in H-1-norm are derived to determine the error in the approximate solution. Numerical results are presented to observe the performance of the scheme. Copyright (c) 2007 John Wiley & Sons, Ltd.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:8
Scopus被引频次:8
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-42049123635&doi=10.1002%2ffld.1623&partnerID=40&md5=d5385c8aeac7e87ab99ea07f167207dd
TOP